# SDR DXTA2009051303647

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N853QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600794
- Aircraft time: 272 hours, 212 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WITH AUTOPILOT ON IN CLIMB AN AMBER THEN RED BOXED "A" APPEARED ON THE PFD. WHEN THE AUTOPILOT WAS DISCONNECTED A LARGE ROLL RT FORCE WAS FELT.  ADJUSTED LT WING AILERON DUE TO LT AILERON WAS 1 DEG UP. ADJUSTED TO STREAMLINE. TRAVELS AND TENSIONS CHECK GOOD. IAW MM 27-11-00. ADJUSTED AILERON TRIM TRAVELS IAW MM 27-11-00. OPS CHECK GOOD.
